It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....

Vaccination & Immunization Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools Search this Thread
Old 09-21-2007, 11:38 AM   #1
Join Date: Sep 2007
Location: leeds
Posts: 1
jennymatt HB User
flu injection

is it possible to suffer from swelling of face and feet after a flu injection ? Does the injection react with other zrugs being taken to cause this effect ?

Sponsors Lightbulb
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
extreme pain in buttocks after toradol injection? puna Pain Management 5 07-30-2010 12:38 PM
where to get the injection to quit smoking pookie54 Smoking Cessation 1 06-07-2010 06:30 PM
Hip Injection iamtooyoung Knee & Hip Problems 3 02-01-2010 11:43 AM
Contraceptive Injection Showstopper28 Birth Control 0 01-04-2008 05:31 AM
Something's not right. Complication from injection? BlueAtlas Back Problems 19 12-27-2007 09:38 PM
SI Joint injection worked for low back pain in SI area margsee Back Problems 4 09-24-2007 10:43 AM
Iron injection vs. Iron infusion? littlebunnyfoo Anemia 3 09-18-2007 05:19 AM
First Iron Injection Today Audrey-B Anemia 29 09-03-2007 04:52 PM
Vocal Chord injection? kw28 Thyroid Disorders 7 04-14-2004 01:08 PM
cortisone injection mjcan Foot & Ankle Problems 5 12-10-2003 08:26 PM

Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off

Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 01:26 PM.

Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2015 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!